Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Diabetic. Have enlarged liver. Have bruises on stomach. Feel very tired all time. Overweight. Having BP and seizure disorder. Guidance?

Feb 2013
User rating for this question
Very Good
Answered by

Practicing since : 2002
Answered : 3176 Questions
I've been told already that I have an enlarged liver. Now I have bruises on my stomach. This isn't the first time I've gotten them on my stomach. I haven't been feeling well and have been really tired all the time

Posted Tue, 25 Jun 2013 in Digestion and Bowels
Answered by Dr. E Venkata Ramana 1 hour later

Thank you for your query on Healthcare Magic.

Bruising on stomach without a history of trauma is suggestive of bleeding from skin vessels.

This type of spontaneous bleeding occur in bleeding disorders which is seen in patients with decreased platelet count, liver disorders, and blood clotting factor deficiencies.

Blood capillary fragility also leads to bruising in skin.

As you are getting repeated bruises, you need blood investigations to look for any defect in blood clotting mechanism.

Hemoglobin level has to be checked to look for anemia which may be the reason for your tiredness and feeling unwell.

Drugs like ibuprofen, naproxen, aspirin, warfarin, clopidogrel, and steroid medications also cause skin bruises.

Therefore I advise you to consult the physician for the physical examination and for investigations to look for the causes of bruising and tiredness.

Hope I have answered your query, if you have any clarification please let me know.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor